It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


i started taking 5mg lexapro last week. i did really good. my anxiety was worse than usual and i was constantly worried about the side effects of the drug. i finally got over that and starting yesterday i increased my dosage to 10mg like the doctor said to. today, i woke up feeling absolutely horrible. i came down to eat breakfast, took one bite of the eggs and almost threw up right then and there. i ate some bread and that was it. it's been 2 hours since breakfast and i'm feeling horrible. i have finals today and tomorrow and i got a second date with a girl i really like tomorrow but i just don't feel good at all. i have no appetite, as i can't feel like i can keep anything down. i guess i have 3 options: keep taking the 10mg and stick it out, drop back down to 5mg since i can tolerate that, or drop it altogether. which do you all think i should do? i really don't want to feel bad tomorrow. if i could just hold out today and tomorrow...if i dropped back to 5mg for today and tomorrow, would that mess me up any? i'd go back to 10mg on wednesday (today is monday btw). plz help.
I would stick through it. I started on 10mgs, and have been on it for 2 weeks. At first, it made my anxiety so horrible i didn't know what to do. (well actually I went to ER), but for the last 2 days, i have felt a little better. Eventually, I will have to go up to 20 mgs, but I am afraid of the mental side effects, not necessarily the physical ones, like you are going through. I have 2 friends on this drug, and once they stuck it out and got on the dose their doctor wanted them to be on, it changed their life. I would stick it through, because nausea is just an initial side effect and will pass in a week or two. hope that helps--and best of luck!
yeah everyone seems to say to stick with it but i just don't know how long i should give it. right now my physical side effects are horrible. nausea. no appetite (due to nausea). occassional stomach cramps. not many bowel movements. most of my problems are digestive. i just want them to go away. i've been on the meds for only 9 days but i'd have thought they would have gotten a little better.





All times are GMT -7. The time now is 08:18 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!